You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers



I am now giving my dog 4c insulin 2x a day. I can no longer do this. I want an alternative. Her leotones a re normal now. I feed her kibbles and bits. i need to change her food and need an alternative. Any suggestions? Rita-

Smartliving Guest asked this
March 19, 2013 at 9:34 AM



Dear Rita,

It is best that you continue to give insulin to bring the blood glucose levels down to a safe level. After giving Dia-IonX for a while some owners have reported that they have been able to reduce the insulin dosage and some have been able to stop giving it because their dog no longer needed it. However, each patient is unique and has its own set of circumstances. One cannot stop giving insulin until the body no longer requires it. Along with giving insulin I would suggest you try Dia-IonX because it helps to control the symptoms of diabetes and it's therapeutic mineral base helps activate the enzyme systems in the body that help with healing. Healing takes time. In addition give Canine Probiotics, MSM, and Omega 3,6,9 daily. Dia-IonX will help the body better utilize the other supplements for a faster response.

Make sure that you offer sufficient water free of chlorine and fluoride. A regular exercise schedule is also helpful in moving glucose from the blood and into the muscles which will reduce the blood glucose.

It is important that you monitor the blood glucose levels so that you can ask your veterinarian about adjusting the insulin dosage when necessary.

Please let us know how you progress or if you have any other questions.

Best wishes,

Dr. Char

Dr. Char Wilson, DVM Health Coach answered
March 20, 2013 at 11:32 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Site Feedback